# SDR AT9900464

- Difficulty date: June 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Detached
- Location: R-1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR SLIDE LOOSE.  REINSTALLED R-1 DOOR SLIDE IN BIN PER MM 25-61-0, RII COMPLIED WITH.
